# SDR QXEA2013062001140

- Difficulty date: June 20, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,265 hours, 29,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT STR 31R, FROM FS X-39.00 TO JOINT LOCATION AT APPROX 110" AFT OF FS X 1.00 HEAVILY CORRODED.  REMOVED SEAT TRACK STA X-39.000 TO 9.250 REF SRM 51-42-05.  REPLACED SEAT TRACK STA -39.000 TO 9.250 REF SRM 51-42-05 AND 51-40-15.
